# SDR 20000404SH009

- Difficulty date: February 17, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N44UF
- Make and model: Beech 200BEECH
- Aircraft serial: BB336
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Cylinder
- Part number: 1318032
- Condition: Worn
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUIDE COLLAR ALIGNMENT OUT, ALLOWING PISTON TO RUB ON CYLINDER.  CHECKED COLLAR ALIGNMENT AFTER PROPELLER INSTALLATION.  CYLINDER WORN PAST LIMITS ALLOWING ENGINE OIL TO SEEP PAST PISTON O-RING.  (X)
